# SDR REXA201100604

- Difficulty date: September 17, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 23,158 hours, 20,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY 2 TO 4 LIGHTS INOP.  REMOVED AND REPLACED BATTERY PACK IAW AMM 33-51-04 VERIFIED PART EFFECTIVITY.  OPS CHECK GOOD.
